# SDR TWAA9806001

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND A CRACK IN THE VERT STAB TO FUSELAGE ATTACH ANGLE, LEFT STATION 1437.  INSTALLED NEW ANGLE PER SRM 51-01, AND FASTENERS PER SB 53A223 AND TWA STD PRACTICES.  (M)
